Announcement

Collapse
No announcement yet.

Elmiron need infro

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • born2swim
    replied
    I didn't have that problem with Elmiron but I had that exact same thing happen with Elavil. Boy what that excruciating!

    Leave a comment:


  • encouragement
    replied
    elmiron

    I've been taking Elmiron since 2001. If anything, I had the opposite affect to you. Maybe, as suggested, try it out of the capsules? Good luck!

    Leave a comment:


  • dg2901
    replied
    I've read on here that the capsule is <usually> what causes the stomach upset; those that have suffered simply empty the contents either into a small glass of water, or into a gel capsule (found at health food stores) and take it that way.
    You can always ask your pharmacist for any ideas; since they're the experts they'd know best.

    I've been on Elmiron for a little over a year w/o any stomach issues.

    Feel better soon,
    Diana

    Leave a comment:


  • mary124
    replied
    Sharon: I have been taking Elmiron since 1997, and I haven't had any problems at all. I don't know what to tell you. Sorry.

    Leave a comment:


  • carousel
    started a topic Elmiron need infro

    Elmiron need infro

    I took Elmiron a few years back and i was really poorily with it,it stopped my bowels from working,
    I decided a month a go to try it again and i only took one tablet and this time my stomach swelled up and the pain from the bowels were really bad,can anybody let me know if they had the same problems are did they have different problems hugs Sharon.
Working...
X